# SDR ASOA201001116

- Difficulty date: August 13, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK CORRODED AT FS 559, RBL 27.  REMOVED SEAT TRACKS AND FITTING IAW AMM 51-41-02.  RECEIVED SERVICEABLE SEAT TRACK & FITTING FROM STORES, LOCATED AND INSTALLED IAW SRM 51-41-02.
